Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 83, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 21, 2014, 2:27 PM MDT for 6 counties in North Dakota. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2014, 2:27 PM MDT (20:27 UTC)
- Expired
- Jul 21, 2014, 3:30 PM MDT
- In force
- 63 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Dunn County, ND, Grant County, ND, Hettinger County, ND, Mercer County, ND, Morton County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 108 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 3:08 PM MDT | TSTM WND GST 60 | 5 N Glen Ullin, ND | |
| Jul 21, 3:23 PM MDT | TSTM WND GST 70 | 3 E Hebron, ND | ESTIMATED WINDS AND TORRENTIAL RAIN BETWEEN MILE MARKERS 122 AND 106 ON I-94 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 12:09 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3163 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1523 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
963
WUUS53 KBIS 212027
SVRBIS
NDC025-037-041-057-059-089-212130-
/O.NEW.KBIS.SV.W.0083.140721T2027Z-140721T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
227 PM MDT MON JUL 21 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DUNN COUNTY IN SOUTHWEST NORTH DAKOTA...
NORTHWESTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHEASTERN HETTINGER COUNTY IN SOUTHWEST NORTH DAKOTA...
SOUTHWESTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHWESTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EASTERN STARK COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 330 PM MDT/430 PM CDT/
* AT 226 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF TAYLOR TO RICHARDTON TO 9
MILES NORTH OF MOTT...AND MOVING EAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
RICHARDTON...HEBRON...NEW LEIPZIG...ELGIN...GLEN ULLIN...HEART
BUTTE DAM...BURT AND HEIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 4717 10204 4699 10177 4637 10162 4636 10251
4679 10254 4703 10269
TIME...MOT...LOC 2028Z 250DEG 22KT 4703 10254 4684 10230
4650 10232
HAIL...1.50IN
WIND...70MPH
$$
COOPER/AYD2 follow-up statements
578
WWUS53 KBIS 212048
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
348 PM CDT MON JUL 21 2014
NDC025-037-041-057-059-089-212130-
/O.CON.KBIS.SV.W.0083.000000T0000Z-140721T2130Z/
GRANT ND-HETTINGER ND-MERCER ND-STARK ND-MORTON ND-DUNN ND-
248 PM MDT MON JUL 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DUNN...NORTHWESTERN MORTON...EASTERN STARK...SOUTHWESTERN MERCER...
NORTHEASTERN HETTINGER AND NORTHWESTERN GRANT COUNTIES UNTIL 330 PM
MDT/430 PM CDT/...
AT 245 PM MDT/345 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 13 MILES NORTH OF RICHARDTON TO HEBRON TO 5 MILES
NORTHWEST OF NEW LEIPZIG...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEW LEIPZIG AROUND 255 PM MDT.
ELGIN AROUND 305 PM MDT.
HEART BUTTE DAM AND GLEN ULLIN AROUND 410 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HEIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 4717 10204 4699 10177 4637 10162 4636 10251
4679 10254 4703 10269
TIME...MOT...LOC 2048Z 251DEG 25KT 4708 10227 4689 10203
4641 10202
HAIL...1.50IN
WIND...70MPH
$$
COOPER/AYD441
WWUS53 KBIS 212108
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
408 PM CDT MON JUL 21 2014
NDC025-037-041-057-059-089-212130-
/O.CON.KBIS.SV.W.0083.000000T0000Z-140721T2130Z/
GRANT ND-HETTINGER ND-MERCER ND-STARK ND-MORTON ND-DUNN ND-
308 PM MDT MON JUL 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DUNN...NORTHWESTERN MORTON...EASTERN STARK...SOUTHWESTERN MERCER...
NORTHEASTERN HETTINGER AND NORTHWESTERN GRANT COUNTIES UNTIL 330 PM
MDT/430 PM CDT/...
AT 406 PM CDT/306 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 10 MILES SOUTH OF GOLDEN VALLEY TO 9 MILES NORTH
OF GLEN ULLIN TO ELGIN...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN
STARK...NORTHEASTERN HETTINGER...NORTHWESTERN GRANT...NORTHWESTERN
MORTON...SOUTHEASTERN DUNN AND SOUTHWESTERN MERCER COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...HEIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4638 10226 4706 10254 4717 10204 4699 10177
4637 10162
TIME...MOT...LOC 2109Z 243DEG 15KT 4715 10206 4696 10182
4648 10182
HAIL...1.25IN
WIND...60MPH
$$
COOPER/AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 1:32 PM MDT, 55 minutes earlier.
Area forecast discussion, Jul 21, 1:32 PM MDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 232 PM CDT MON JUL 21 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 232 PM CDT MON JUL 21 2014 SEVERE WEATHER OPERATIONS IN PROGRESS WITH A TORNADO WATCH IN EFFECT FOR ALL COUNTIES IN WESTERN AND CENTRAL NORTH DAKOTA EXCEPT FOR DIVIDE AND WILLIAMS COUNTIES. THE 18Z KBIS SOUNDING SHOWS 153 J/KG OF CIN WITH 3692 J/KG OF CAPE. TEMPERATURES HAVE COOLED IN THE 700MB TO 500MB LAYER SINCE 12Z. PWATS HAVE INCREASED FROM 1.19 TO 1.33. POTENTIAL WIND GUSTS/WINDEX IS AT 54KT. FULLY EXPECT CIN EROSION THROUGH THE AFTERNOON WITH AN INCREASE IN COVERAGE AND INTENSITY. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 232 PM CDT MON JUL 21 2014 A BRIEF UPPER LEVEL FLOW PATTERN SHIFT FROM PROGRESSIVE TO BLOCKED OVER THE SOUTHERN TIER OF CANADA DOES NOTHING TO SQUELCH CHANCES FOR CONVECTION IN THE FORECAST UNTIL SUNDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1053 AM CDT MON JUL 21 2014 THUNDERSTORMS ACROSS THE WESTERN TERMINALS WILL CONTINUE TO DEVELOP TOWARD THE CENTRAL TERMINALS OF KBIS/KMOT BETWEEN 21Z AND 01Z. KJMS CLOSER TO 00Z TUESDAY. SOME THUNDERSTORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. && .BIS WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NDZ048-050-051. && SHORT TERM...KS LONG TERM...SCHECK AVIATION...KS
Hazardous weather outlook, Jul 21, 2:18 PM MDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 318 PM CDT MON JUL 21 2014 NDZ004-012-222030- BOTTINEAU-MCHENRY- 318 PM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE SOURIS RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. A TORNADO WATCH IS IN EFFECT UNTIL EARLY MONDAY EVENING. SEVERE THUNDERSTORMS ARE EXPECTED THROUGH EARLY EVENING. TORNADOES...LARGE HAIL...DAMAGING WINDS...AND TORRENTIAL RAINFALL ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ048-050-051-222030- LA MOURE-MCINTOSH-DICKEY- 318 PM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A TORNADO WATCH IS IN EFFECT THROUGH EARLY MONDAY EVENING. DAMAGING WINDS IN EXCESS OF 75 MILES PER HOUR WILL BE THE MAIN THREAT. LARGE HAIL...HEAVY RAIN...AND A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ002-003-005-010-011-013-017>023-025-031>037-040>047-222030- BURKE-RENVILLE-ROLETTE-MOUNTRAIL-WARD-PIERCE-MCKENZIE-DUNN-MERCER- OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK- MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN- ADAMS-SIOUX-EMMONS-LOGAN- 318 PM CDT MON JUL 21 2014 /218 PM MDT MON JUL 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A TORNADO WATCH IS IN EFFECT THROUGH EARLY MONDAY EVENING. DAMAGING WINDS IN EXCESS OF 75 MILES PER HOUR WILL BE THE MAIN THREAT. LARGE HAIL...HEAVY RAIN...AND A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001-009-222030- DIVIDE-WILLIAMS- 318 PM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON BUT SHOULD REMAIN NON SEVERE. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS KS
In the hours before
Local storm report, Jul 21, 12:19 PM MDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
119 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 1 W BOWMAN 46.18N 103.42W
07/21/2014 E1.00 INCH BOWMAN ND TRAINED SPOTTER
&&
MMATHEWSLocal storm report, Jul 21, 1:21 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
221 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL SCRANTON 46.15N 103.14W
07/21/2014 E1.25 INCH BOWMAN ND EMERGENCY MNGR
&&
MMATHEWSLocal storm report, Jul 21, 2:01 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
301 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 4 N NEW ENGLAND 46.60N 102.87W
07/21/2014 E0.75 INCH HETTINGER ND PUBLIC
&&
MMATHEWSLocal storm report, Jul 21, 2:19 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
319 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN 4 N NEW ENGLAND 46.60N 102.87W
07/21/2014 M1.75 INCH HETTINGER ND TRAINED SPOTTER
&&
MMATHEWSLocal storm report, Jul 21, 2:20 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
320 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN 4 NE NEW ENGLAND 46.58N 102.81W
07/21/2014 M1.75 INCH HETTINGER ND TRAINED SPOTTER
&&
CORRECTED LOCATION
MMATHEWSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 10:54 PM MDT | Special Weather Statement | BIS | Burke, Divide | 36 min |
| Jul 20, 11:29 PM MDT | Special Weather Statement | BIS | Burke, Divide | 31 min |
| Jul 21, 12:18 AM MDT | Special Weather Statement | BIS | Burke, Renville | 42 min |
| Jul 21, 1:21 AM MDT | Special Weather Statement | BIS | Bottineau, Renville | 39 min |
| Jul 21, 2:12 AM MDT | Special Weather Statement | BIS | Emmons | 63 min |
| Jul 21, 3:09 AM MDT | Heat Advisory | BIS | Dickey, LaMoure, McIntosh | 16 hr |
| Jul 21, 11:36 AM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 54 min |
| Jul 21, 12:06 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Slope | 54 min |
| Jul 21, 12:09 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 66 min |
| Jul 21, 12:57 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 42 min |
| Jul 21, 1:38 PM MDT | Severe Thunderstorm Warning | BIS | Hettinger, Slope, Stark | 67 min |
| Jul 21, 2:35 PM MDT | Tornado Warning | BIS | Mercer, Morton, Stark | 25 min |
| Jul 21, 2:50 PM MDT | Special Weather Statement | BIS | Ward | 55 min |
| Jul 21, 2:56 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 64 min |
| Jul 21, 3:12 PM MDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Oliver | 63 min |
| Jul 21, 3:16 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 59 min |
| Jul 21, 3:40 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 65 min |
| Jul 21, 3:43 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 62 min |
| Jul 21, 3:46 PM MDT | Special Weather Statement | BIS | McHenry, McLean, Pierce, Rolette, Ward | 59 min |
| Jul 21, 3:57 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Morton | 48 min |
| Jul 21, 3:59 PM MDT | Tornado Warning | BIS | Burleigh, McLean, Morton, Oliver | 31 min |
| Jul 21, 4:33 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, McLean, Oliver, Sheridan, Wells | 57 min |
| Jul 21, 4:37 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Morton, Sioux | 53 min |
| Jul 21, 4:59 PM MDT | Special Weather Statement | BIS | Pierce | 61 min |
| Jul 21, 5:08 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, McIntosh, Stutsman | 67 min |
| Jul 21, 5:25 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Foster, Kidder, Sheridan, Stutsman, Wells | 65 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.